Skip to content

Overdose Advisory for Abbotsford and Mission

Fraser Valley – Fraser Health noted that there has been a number of overdoses in Abbotsford and Mission over the past  days. Reports suggest overdoses are connected to a dark purple substance sold as down/opioids.  

Friends, family and community members using opioids and stimulants face increased risk from both injection and inhalation.

Key messages for people who use substances:

  • Use less than you normally would
  • Do a tester; try a little before your regular amount
  • Try not to use alone, and if you do, have someone check on you 
  • Stagger use with friends so someone can respond if needed
  • Know the signs of overdose (early signs may include unusual snoring, or taking less than 1 breath every 5 seconds)
  • Call 9-1-1 quickly when you notice something isn’t right (the Good Samaritan Drug Overdose Act provides immunity from simple possession charges for those who call 911 in the case of an overdose)
  • If you suspect the overdose is caused by a suspected/confirmed benzo, communicate this when help arrives
  • Provide breaths (every 5 seconds until the person regains consciousness or help arrives)
  • Get naloxone from these locations:                  
    https://towardtheheart.com/site-finder

Let Fraser health us know through overdose@fraserhealth.ca if you receive any information about what people might be taking (colour, smell, consistency, packaging).

Share This:

Simon Gibson Election Ad 2022

Willow Reichelt Election Ad 2022

Shirley Wilson Election Ad Abbotsford School Trustee

2022 Patricia Ross Election Ad

Barlynn Cleaning Services

604 392 5834

Locks Pharmacy

BCGEU

Small Business BC

Community Futures

Diabetes Association

Chill TV

Unique Thrifting

fvn

Error, no Advert ID set! Check your syntax!
Error, no Advert ID set! Check your syntax!
Error, no Advert ID set! Check your syntax!
On Key

Related Posts